# SDR SIMA20221111001

- Difficulty date: November 11, 2022
- Submitted: November 13, 2022
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 8,233 hours, 5,276 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389475001
- Part serial: 1738
- Condition: Faulted
- Location: Brake Sys
- Part time: 8,233 hours, 5,276 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY FOR BRAKE LH AND RH MESSAGE RH LH BRAKE FAULT CAME ON AFTER GEAR DOWN-GA EXECUTED RH LH BRAKE FAULT WENT AWAY WHEN GEAR CAME DOWN AGAIN.-C/A-RAR #2 HYDRAULIC MAIN BRAKE SHUTOFF VALVE IAW AMM 32-41-03. PERFORMED OPS CHECK OF MAIN BRAKE SYSTEM PER AMM 32-41-00-710-801-A/500. OPS CHECK GOOD. NO FURTHER DEFECTS AT THIS TIME. NO LEAKS NOTED.
